MAUDE Adverse Event Report: ZIMVIE US CORP LLC TSX IMPLANT, 4.1MMD, 11.5MML; DENTAL IMPLANT

ZIMVIE US CORP LLC TSX IMPLANT, 4.1MMD, 11.5MML; DENTAL IMPLANT
Catalog Number TSX47B11
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
The sales representative reported on behalf of the clinician via email that when the doctor went to open the container, it was empty.No further information was provided.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
This report is being submitted to corrected data, and to relay additional information and device evaluation.Correction: d4, device catalog number was submitted incorrectly as tsx41b11.Correct device catalog number is tsx47b11.Additionally, the device lot information has been corrected to 2120035838.The following sections are being reported: b4: date of this report was updated.D4: device catalog number was updated.D4: device lot information was updated.D9: device availability and return date were updated.G3: date received by manufacturer was updated.G6: type of report was updated.H2: type of follow up was updated.H3: device evaluated by manufacturer was updated.H6: type of investigation code was added: 10, 4109, 3331 and 4111.H6: investigation findings code was added: 213.H6: investigation conclusions code was added: 4315.H11: narrative/data was updated.Zimvie received the reported device for evaluation.Visual evaluation of the as returned device identified the implant's packaging was not returned in its sealed packaging outer box.The implant's outer vial tamper seal was observed broken.The outer vial was empty.Functional testing to recreate the reported event could not be performed due to the nature of the device and event.This complaint refers to the specific device being investigated for this complaint record.Dhr review was completed for the subject lot number.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number for similar events and no other complaint was identified.The customer did submit one image for the reported event.Based on the investigation and risk management file review, the most likely root cause determined from the investigation is improper handling of devices/packaging outside of zimvie control.Therefore, based on the available information, a packaging malfunction could not be verified.The reported event/coob was non-verifiable since the condition of the product/packaging received by the customer was unknown/non-verifiable.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the products were nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.
 
Event or Problem Description
No additional event information received at the time of this report.

Brand Name
TSX IMPLANT, 4.1MMD, 11.5MML
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
mark mashburn
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key24458158
Report Number0001038806-2026-01026
Device Sequence Number15989537
Product Code DZE
UDI-Device Identifier00844868045168
UDI-Public(01)00844868045168(17)300710(10)2120035838
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
K220978
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 04/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberTSX47B11
Device Lot Number2120035838
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/26/2026
Supplement Report FDA Received Date04/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/11/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Patient EthnicityNon Hispanic